# SDR R61A201908090838

- Difficulty date: July 30, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION STRUCTURAL CENTER FUSELAGE III DRY AREA 53-23 RH SIDE REINFORCEMENT STRUCTURE AT FRAME 84. REMOVED AND REPLACED CENTER FUSELAGE
III DRY AREA 53-23 R-H SIDE REINFORCEMENT STRUCTURE AT FRAME 84. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
